Universidad Complutense de Madrid
E-Prints Complutense

Global Approximation of Convex Functions by Differentiable Convex Functions on Banach Spaces.

Impacto

Descargas

Último año



Azagra Rueda, Daniel y Mudarra, C. (2015) Global Approximation of Convex Functions by Differentiable Convex Functions on Banach Spaces. Journal of Convex Analysis, 22 (4). pp. 1197-1205. ISSN 0944-6532

[img]
Vista previa
PDF
135kB
[img] PDF
Restringido a Sólo personal autorizado del repositorio

117kB

URL Oficial: http://www.heldermann-verlag.de/jca/jca22/jca1499_b.pdf


URLTipo de URL
http://www.heldermann-verlag.dEditorial


Resumen

We show that if X is a Banach space whose dual X* has an equivalent locally uniformly rotund (LUR) norm, then for every open convex U subset of X, for every real number epsilon > 0, and for every continuous and convex function f : U -> R (not necessarily bounded on bounded sets) there exists a convex function g : U -> R of class C-1 (U) such that f - epsilon <= g <= f on U. We also show how the problem of global approximation of continuous (not necessarily bounded on bounded sets) convex functions by C-k smooth convex functions can be reduced to the problem of global approximation of Lipschitz convex functions by C-k smooth convex functions.


Tipo de documento:Artículo
Palabras clave:Approximation; Convex function; Differentiable function; Banach space
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:36175
Depositado:01 Abr 2016 11:54
Última Modificación:01 Abr 2016 11:54

Descargas en el último año

Sólo personal del repositorio: página de control del artículo